# SDR IPXA2022102187319

- Difficulty date: October 19, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 82,097 hours, 15,427 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Warning Message
- Location: L2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEVEL 1 CABIN DOOR FWD L AFTER PUSHBACK.  L1 DOOR -EAD DOOR OPEN ALERTING SYS-CABIN DOORS. MEL/CDL 52-40-1-1-0-1 . PLACARD REQUIRED.
